# SDR 2001F00610

- Difficulty date: August 27, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS1930
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 AD INSPECTION, THE COUPLING IS CRACKED, PROBABLE CAUSE IS EXCESSIVE RIGIDITY IN THE BEARING MOUNT SYSTEM.  ALLOW TAILROTOR DRIVESHAFT TO FLOAT SO DISC PACKS DO NOT FLEX AS MUCH OR AS OFTEN.  (M)
